# SDR UIEA200700105

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 93,958 hours, 19,481 cycles
- Engine: Ge CF650E2
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 860L TENSION TIE ATTACHMENT FOUND ONE HOLE CRACKED.  TENSION TIE REPAIRED AS PER BOEING MESSAGE DRAWING 1-283852979-4.
